BibTeX record journals/amai/Janhunen99

download as .bib file

@article{DBLP:journals/amai/Janhunen99,
  author    = {Tomi Janhunen},
  title     = {On the intertranslatability of non-monotonic logics},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {27},
  number    = {1-4},
  pages     = {79--128},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1018915113814},
  doi       = {10.1023/A:1018915113814},
  timestamp = {Sun, 28 May 2017 13:21:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/Janhunen99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics